# SDR NACA2022012300002

- Difficulty date: January 23, 2022
- Submitted: January 28, 2022
- Operation: Air carrier
- Aircraft: N321CM
- Make and model: Boeing 767323
- Aircraft serial: 29431
- Aircraft time: 83,227 hours, 13,917 cycles
- Engine: Ge CF680C2B6
- Engine time: 2,620 hours, 604 cycles
- System (JASC): 8011 · Engine Starter
- Part: Start Valve
- Part number: 9798269
- Part serial: PL220
- Condition: Failed
- Part time: 2,620 hours, 604 cycles
- Stage of operation: TX
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT ENGINE START VALVE REMAINED ILLUMINATED 45 SECONDS AT ENGINE START SELECTED GND. REMOVED AND REPLACED #1 ENGINE START VALVE. IAW AMM 80-11-02 OPS CHECKED GOOD. AC REMAINS ETOPS 180.
